TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

Dit item wordt in het Engels getoond tot de vertaling is bijgewerkt.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Bron

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(opent de bron in een nieuw tabblad) Therapeutic Goods Administration

Betrokken peptiden

  1. In klinisch onderzoekRetatrutideDrievoudige agonist van GIP-, GLP-1- en glucagonreceptoren39 Verboden door WADA
  2. GoedgekeurdSemaglutideGLP-1-receptoragonist31